# SDR AALA201703099037

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 101,336 hours, 16,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 20365
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS AT SEATS 25H TO 29H ARE INOPERATIVE. REMOVED AND REPLACED BATTERY PACK  M00732. OPERATIONAL CHECK GOOD.
